Eye bag after dissolving Voluma. Any suggestions?

I had adverse reactions to voluma several months after treatment - it migrated under my eyes and took weeks to diagnose. It took several attempts to dissolve it and the least affected eye has recovered well. The skin under the other is still crepy and gives a 'bag' effect making me look tired. It's only a week after the last treatment but I am 48 so I guess I need to be realistic about how much my skin will tighten up? If not what are my options? Not sure I like the lopsided look!

Doctor Answers 1

Voluma and Eye Bags

Voluma is a great product for the mid face but I don't use it for the under eye area. It is difficult to tell you without posting before and after photos if this is from the swelling or the Vitrase itself.  Please consult with an expert for the best cosmetic result.  You may benefit from Thermage to tighten the skin in this area. Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.